# SDR SWAA2022020499561

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 32,807 hours, 15,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 PASSENGER SEAT TRACK IS CORRODED ON UPPER SURFACE STA 820 / RBL 45.5 SEAT TRACK SECTION WILL BE REMOVED AND REPLACED FROM STA. 727B TO STA.887 ON N/R G513234.
